Ask The Doctor > Questions & Answers > I currently been off depo shot for a couple of months.

I currently been off depo shot for a couple of months.

Patient: I currently been off depo shot for a couple of months and every since then i been spotting on and off but mostly everyday.. I had sex on the 16-17 of Jan.. And the 30-31 of Jan.. I been feeling sick for two days and its been at night.. Woke up this morning ate chicken and ice cream and felt sick.. I dont understand whats wrong.. I dont believe i could be pregnant but all answer are leading to that.. Help

 

 

Doctor: Hello,Thanks for the query,If you have been off depot for months now and still experiencing spotting almost daily, indicates a continued progesterone withdrawal effect, which is often known side effect and common for most women. If your pregnancy test is ruled out i.e. the serum beta hcg test which confirmatively rules out pregnancy then you must undergo an ultrasound pelvis for endometrial thickness which if more than 10mm after your missed periods, you should opt for therapeutic curettage to completely remove the old endometrium, to allow fresh cycle to start. This would help cure the spotting and relieve you.I hope I have answered your query in detail,regards

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment